# SDR ASAA0781813

- Difficulty date: June 15, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,365 hours, 22,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Unit
- Part number: 5913350515
- Condition: Malfunctioned
- Location: Tailcone Jettiso
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TEST DEPLOYMENT (PER TASK CARD 28653000) OF THE TAIL CONE EMERGENCY SLIDE FAILED.  A SUBSEQUENT TEST PER THE REFERENCE PROCEDURE IN MM 53-53-00 WAS SUCCESSFUL.  AN INVESTIGATION HAS BEEN INITIATED TO DETERMINE THE CAUSE OF FAILURE BUT SUBSEQUENTLY CANCELED DUE TO THE MD 80 FLEET BEING RETIRED BEFORE ITS COMPLETION.
